# SDR VNAA2010010400002

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 14,165 hours, 13,849 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Modulating Valve
- Part number: GG670950023
- Part serial: 00387
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 2,582 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT ENGINE ANTI ICE CAS MESSAGE.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE LEFT ANTI ICE MODULATING VALVE AND CHECKED AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
